MathSciNet Relay Station
MathSciNet bibliographic data
MR1008406 45H05
Yan, Y.; Sloan, I. H. On integral equations of the first kind with logarithmic kernels. J. Integral Equations Appl. 1 (1988), no. 4, 549–579.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement